# SDR GUUA05100702

- Difficulty date: May 10, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- Aircraft time: 21,338 hours, 25,703 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5220 · Emergency Exits
- Part: Coupling
- Part number: 1295140671
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT 6A INOPERATIVE, UNABLE TO OPEN.  CLEANED AND LUBRICATED COUPLING ATTACHED TO EXTERIOR HANDLE.
